Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes pain in testicle?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3094 Questions
Question
I have pain in my testicle for d past six months nd also my leg nd my waist,pls what should I do
Posted Sun, 10 Aug 2014 in Men's Health
 
 
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Brief Answer:
See Dr, check for infection, hernia, cyst, X rays

Detailed Answer:
Hi and thanks for the query,

I do understand how disturbing this could be. It might be of interest to get a few things clear. Before starting to experience this pain, did you have any risky sexual contact (unprotected sex)? This is could be a probable risk factor for a sexually transmitted infection that could have this as presentation. Also, do you feel any pains when urinating and have you experienced any urethral discharge lately? Absence of these symptoms would make the possibility of a sexually transmitted acute infection unlikely.

Its important to know if the testes are only painful or they also swell. A swelling could be a sign of an infection, as well as other possible conditions like testicular cysts (generally painless), tumors or an inguinoscrotal hernia.

The pain on the leg and back should first be evaluated differently. Waist pain at times could be associated to some infection, but unlikely in this case. Leg pain should of course be evaluated separately. It might be interesting to get baseline X rays done.

I strongly suggest you get a proper clinical review. Based on aspects of your past medical and behavioral history, specific laboratory tests shall be asked. X rays shall be very helpful in evaluating the back pain, It is imperative in this case for delayed management, especially in case of an infection, could lead to chronic complications likely reduced sperm count and some strictures in some cases.

Consult your doctor. Please, do feel free asking follow up questions in case of need. I would be glad making any humble contributions.

Kind regards

Dr Bain.
Above answer was peer-reviewed by
 
Follow-up: What causes pain in testicle? 9 minutes later
Doc I must confess,I had unprotected sex,so I'm scard cos d pain is too much..plsss help me
 
 
Answered by Dr. Luchuo Engelbert Bain 5 minutes later
Brief Answer:
See Dr, Analgesics, Non steroidal anti inflammator

Detailed Answer:
Hi and thanks for the update,

It is very likely that you should have a chronic sexually transmitted infection then, Testing for Chlamydia, syphillis, mycoplasma and getting a urethral swab done could be very helpful. Antibiotics and anti inflammatory drugs carefully prescribed would be required in this case. The waist pain could fade away also with this treatment.. It is imperative to see your doctor to properly check the waist and leg pain, for they might really not be related to an infectious problem.

I think you will have to see your family physician. Treatment with quinolones or Doxycycline with anti inflammatory drugs are generally the most prescribed and yield very favorable outcomes. A clinical and biological review from your doctor however is compelling.

Simple Analgesics like Acetaminophen now and Anti inflammatory drugs, carefully titrated especially if you have gastritis or peptic ulcer disease (Ibuprofen, or Diclofenac) can be helpful as you await to see your doctor.



Dr Bain

Thanks and kind regards,

Dr Bain
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor